# SDR OG52003F00000

- Difficulty date: January 6, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N2086F
- Make and model: Scwzer 269D
- Aircraft serial: S1754
- Engine: Lyc HIO360*
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Fitting
- Part number: 1885
- Condition: Incorrect
- Location: D/Shaft Zert
- Component: Driveshaft
- Component part number: 269A6040007
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ENGAGEMENT OF ROTOR SYSTEM, TAIL ROTOR DID NOT MOVE.  INVESTIGATION FOUND BALL MISSING OUT OF ZERT, ALLOWING GREASE TO ESCAPE ALLOWING BUMPER TO WEAR ALLOWING SHAFT TO DECOUPLE.
